MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HAV IGM; HEPATITIS A TEST (ANTIBODY AND IGM ANTIBODY)

ROCHE DIAGNOSTICS ELECSYS ANTI-HAV IGM; HEPATITIS A TEST (ANTIBODY AND IGM ANTIBODY)
Catalog Number 07026773190
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e801 analytical unit serial number was (b)(6).The samples were centrifuged at a high speed before being tested.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about questionable results not matching the patients' clinical diagnosis for 2 patients when tested with elecsys anti-hav igm assay on a cobas e801 immunoassay analyzer.Sample 1 (patient 1): initial result: 1.09 coi.1st repeat result: 1.10 coi.2nd repeat result: 1.09 coi (tested with the same lot and different pack number).3rd repeat result: 1.06 coi (tested with the same lot and different pack number).Sample 2 (patient 2): initial result: 1.50 coi.1st repeat result: 1.48 coi.2nd repeat result: 1.49 coi (tested with the same lot and different pack number).3rd repeat result: 1.50 coi (tested with the same lot and different pack number).Both samples' results were interpreted as false positive.
 
Additional Manufacturer Narrative
No sample material was available for investigation.No information about medical history was provided.A general reagent issue could be excluded.The investigation did not identify a product problem.

Brand Name
ELECSYS ANTI-HAV IGM
Common Device Name
HEPATITIS A TEST (ANTIBODY AND IGM ANTIBODY)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19053467
Report Number1823260-2024-01053
Device Sequence Number12530094
Product Code LOL
UDI-Device Identifier04015630939855
UDI-Public04015630939855
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K093955
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Catalogue Number07026773190
Device Lot Number74541001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/13/2024
Supplement Date Received by Manufacturer04/16/2024
Initial Report FDA Received Date04/05/2024
Supplement Report FDA Received Date04/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian